DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Retin-A Micro (Tretinoin Topical) - Side Effect Reports to FDA

 
 



This is an index of side effect / adverse reaction reports (a.k.a. adverse event reports) related to Retin-A Micro (Tretinoin Topical) and submitted to the FDA during the sample period of about a year. The information is not vetted and should not be considered as verified clinical evidence.

Reports by Event Outcome

All Cases (7)

Reports by Reaction Type

Protein Urine Present (5)Albumin Urine Present (5)Headache (4)Dizziness (4)Product Quality Issue (1)Drug Ineffective (1)Skin Exfoliation (1)Crohn's Disease (1)Condition Aggravated (1)

Possible Retin-A Micro side effects in 65 year old female

Reported by a consumer/non-health professional from United States on 2012-08-02

Patient: 65 year old female, weighing 68.0 kg (149.7 pounds)

Reactions: Product Quality Issue, Drug Ineffective, Skin Exfoliation

Drug(s) suspected as cause:
Retin-A Micro



Possible Retin-A Micro side effects in female

Reported by a consumer/non-health professional from United States on 2011-12-09

Patient: female, weighing 54.9 kg (120.8 pounds)

Reactions: Crohn's Disease, Condition Aggravated

Drug(s) suspected as cause:
Retin-A Micro

Other drugs received by patient: Lialda; Imuran



Possible Retin-A Micro side effects in 45 year old female

Reported by a consumer/non-health professional from United States on 2011-11-28

Patient: 45 year old female, weighing 56.7 kg (124.7 pounds)

Reactions: Protein Urine Present, Dizziness, Headache, Albumin Urine Present

Drug(s) suspected as cause:
Retin-A
    Dosage: ndc# 011448848a
    Administration route: Topical
    Indication: Acne
    Start date: 2010-01-01
    End date: 2011-08-01

Retin-A Micro
    Dosage: ndc# 011448848a
    Administration route: Topical
    Indication: Acne
    Start date: 2011-09-06
    End date: 2011-10-08

Other drugs received by patient: Atenolol; Bioessence Dietary Supplement; Aspirin



Possible Retin-A Micro side effects in 45 year old female

Reported by a consumer/non-health professional from United States on 2011-11-17

Patient: 45 year old female, weighing 56.7 kg (124.7 pounds)

Reactions: Protein Urine Present, Dizziness, Headache, Albumin Urine Present

Drug(s) suspected as cause:
Retin-A
    Dosage: ndc# 011448848a
    Administration route: Topical
    Indication: Acne
    Start date: 2010-01-01
    End date: 2011-08-01

Retin-A Micro
    Dosage: ndc# 011448848a
    Administration route: Topical
    Indication: Acne
    Start date: 2011-09-06
    End date: 2011-10-08

Other drugs received by patient: Atenolol; Aspirin; Bioessence Dietary Supplement



Possible Retin-A Micro side effects in 45 year old female

Reported by a consumer/non-health professional from United States on 2011-11-10

Patient: 45 year old female, weighing 56.7 kg (124.7 pounds)

Reactions: Protein Urine Present, Albumin Urine Present

Drug(s) suspected as cause:
Retin-A Micro

Other drugs received by patient: Aspirin; Atenolol; Bioessence Dietary Supplement



Possible Retin-A Micro side effects in 45 year old female

Reported by a consumer/non-health professional from United States on 2011-11-04

Patient: 45 year old female, weighing 56.7 kg (124.7 pounds)

Reactions: Protein Urine Present, Dizziness, Headache, Albumin Urine Present

Drug(s) suspected as cause:
Retin-A Micro
    Dosage: ndc# 011448848a
    Administration route: Topical
    Indication: Acne
    Start date: 2011-09-06
    End date: 2011-10-08

Tretinoin
    Dosage: ndc# 011448848a
    Administration route: Topical
    Indication: Acne
    Start date: 2010-01-01
    End date: 2011-08-01

Other drugs received by patient: Aspirin; Atenolol; Bioessence Dietary Supplement



Possible Retin-A Micro side effects in 45 year old female

Reported by a consumer/non-health professional from United States on 2011-11-03

Patient: 45 year old female, weighing 56.7 kg (124.7 pounds)

Reactions: Protein Urine Present, Dizziness, Headache, Albumin Urine Present

Drug(s) suspected as cause:
Retin-A Micro

Other drugs received by patient: Aspirin; Bioessence Dietary Supplement; Atenolol

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2012